On the structure of lattices of subquasivarieties of congruence-Noetherian quasivarieties

K. V. Adaricheva, V. A. Gorbunov

Research output: Contribution to journalArticlepeer-review

Abstract

We study the structure of algebraic τ-closed subsets of an algebraic lattice L, where τ is some Browerian binary relation on L, in the special case when the lattice of such subsets is an atomistic lattice. This gives an approach to investigate the atomistic lattices of congruence-Noetherian quasivarieties.

Original languageEnglish
Pages (from-to)35-44
Number of pages10
JournalStudia Logica
Volume78
Issue number1-2
DOIs
Publication statusPublished - Jan 1 2004

Keywords

  • Algebraic subsets
  • Lattice
  • Quasi-order
  • Quasivariety

ASJC Scopus subject areas

  • Logic
  • History and Philosophy of Science

Fingerprint Dive into the research topics of 'On the structure of lattices of subquasivarieties of congruence-Noetherian quasivarieties'. Together they form a unique fingerprint.

Cite this